# SDR UHLA201506160460

- Difficulty date: June 16, 2015
- Submitted: June 19, 2015
- Operation: Air carrier
- Aircraft: N216JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000273
- Aircraft time: 14,235 hours, 10,590 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unsecure
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 SERVICE DOOR WILL NOT SHUT AND ARM PROPERLY.  SECURED R1 EMERGENCY SLIDE GIRT BAR IAW AMM 52-41-01. OPS CHECK GOOD.
